# SDR FDEA202103150653

- Difficulty date: March 15, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 35,164 hours, 19,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Emer Ope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER L1 DOOR SLIDE INSTALLATION FOUND L1 DOOR  EMERG OP CYL PRESS LOW. SHEAR PIN IN BAD & NIS PDX.  ORDERING PART.    IDENTIFIED PARTS  SHEAR  MPN: FE127-100-04  CPN: 5210791  QTY: 1  PART 15MAR21 06:48   PDX U  ORDER PART  MPN: FE127-100-04 CPN: 5210791  QTY: 1  MSN: 2051301  PART 15MAR21 06:50   PDX U  CHANGE PARTS QTY  SHEAR  MPN: FE127-100-04     CPN: 5210791  QTY: 2  PIN   FACT 19MAR21 18:50   MCO LT FWD DOOR DAMPER AND EMERGENCY  CYLINDER -  SERVICED IAW A300-600 AMM CH 52-10-14
